# SDR SWAA2018090424707

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 46,869 hours, 27,607 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE FELL OUT.  REINSTALLED SLIDE PER MT.
